MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115313
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a shoulder arthroscopy.Subsequently, the patient was revised due to dislocation.There was harm/injury to the patient as the patient had to underwent additional surgical/medical intervention.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under: (b)(4).G2: country event occurred in: australia.D10 narrative: item: unknown humeral bearing.Lot: unknown.H6: component code: proposed code: mechanical (g04)- head.The product will not be evaluated by zimmer biomet as it was not returned by the hospital.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 2 months post implantation due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: b1, b5 the following sections were updated: b4, g3, g6, h2, h3, h6, h11 visual examination of the provided pictures identified the explanted products with biological debris on them.However, as the products were not returned, further analysis could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.It was indicated that additional glenoid bone removal was necessary on revision of the products.This was not completed on the initial procedure due to previous bone fracture.It is unknown if the incomplete bone removal in the initial procedure contributed to the dislocation.As such, a definitive root cause cannot be determined.The reported event is unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVSR SHLDR GLNSP +3 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22077307
Report Number0001825034-2025-01489
Device Sequence Number9363578
Product Code PHX
UDI-Device Identifier00880304475779
UDI-Public(01)00880304475779(17)340723(10)J7804526
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115313
Device Lot NumberJ7804526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown